# SDR UALA2013042502883

- Difficulty date: April 23, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 80,573 hours, 23,168 cycles
- Engine: Pwa PW2037
- System (JASC): 3140 · Central Computers
- Part: Unknown
- Condition: Unknown
- Location: Eicas
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPLACE LEFT EICAS COMPUTER FOR DF979.  REPLACED LEFT EICAS COMPUTER MM, NO HELP.  STILL HAS UPPER EICAS CRT LEFT SIDE ERRATIC DISPLAY, OK IN RIGHT POSITION.
